# SDR REXA2017081700935

- Difficulty date: August 17, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 7,826 hours, 5,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM JUST TO THE RIGHT OF STINGER 27R HAS CORROSION BETWEEN FRAMES BS 364 AND 349, IN THE FWD E & E BAY.   REMOVED AND REPLACED THE DIAPHRAGM IAW SRM 51-42-21, & 51-42-06.
